Open Access
2012 Iterative Algorithms for General Multivalued Variational Inequalities
Yonghong Yao, Muhammad Aslam Noor, Yeong-Cheng Liou, Shin Min Kang
Abstr. Appl. Anal. 2012(SI12): 1-10 (2012). DOI: 10.1155/2012/768272


We introduce and study some new classes of variational inequalities and the Wiener-Hopf equations. Using essentially the projection technique, we establish the equivalence between these problems. This equivalence is used to suggest and analyze some iterative methods for solving the general multivalued variational in equalities in conjunction with nonexpansive mappings. We prove a strong convergence result for finding the common element of the set of fixed points of a nonexpansive mapping and the set of solutions of the general multivalued variational inequalities under some mild conditions. Several special cases are also discussed.


Download Citation

Yonghong Yao. Muhammad Aslam Noor. Yeong-Cheng Liou. Shin Min Kang. "Iterative Algorithms for General Multivalued Variational Inequalities." Abstr. Appl. Anal. 2012 (SI12) 1 - 10, 2012.


Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1232.49012
MathSciNet: MR2872295
Digital Object Identifier: 10.1155/2012/768272

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top